# SDR ASAA2016053116881

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,340 hours, 9,990 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW4939
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,536 hours, 10,475 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, NR 1 ENGINE HAS FAULT 73-31161, MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE,  FAULT IS A LONG TIME FAULT. ACFT GROUNDED.  ACCOMPLISHED HMU REMOVAL REF T/C N8473000,  ACCOMPLISHED HMU INSTALL AT  NR 1 ENGINE, REF N8473001. LEAK/OPS CHECK OK.
